# SDR SWAA2022030134563

- Difficulty date: December 20, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 63,146 hours, 36,758 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

_____PANEL 623DB CRACKED ON RIGHT WING SLAT / REMOVED; FABRICATED AND INSTALLED NEW COVER PANEL 623DB IAW SOPM 20-50-01; DRAWING 114A8131 FROM 7075T0 .063 LOT 5042804 81012U 24JAN19
